Hello everyone, I don't post much but I read everything you write. You are a fountain of knowledge on PMR, I couldn't survive PMR without your advice. Here's my question, it's an odd one that my doctor just laughs off. I just don't know what to think and one of you might have an experience with this. Last year when I was in a lot of pain, before starting on Pred my doctor gave me a Cortisone shot in my left shoulder which was the most painful area. Within days, both my left and right shoulder felt great and haven't had any major issues with my shoulders since then. Since the end of summer, when I tried to reduce my Pred, following my doctor's advice, my knees have been in pain, even though I increased the Pred to my old dose. I just received another Cortisone shot in my right knee, being the most painful one. Well, now my both knees feel great! My husband thinks it's all in my head, funny guy that he is. My doctors don't know what to tell me. What do you think?